# SDR QXEA2022040800143

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 23,182 hours, 24,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3335
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHT NOT ILLUMINATING IN NORMAL POSITION. REMOVED FROM SERVICE. RE-LAMPED FA EMERGENCY LIGHT  AS REQUIRED.  NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
